# SDR UPS98227137

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI RIGHT WING REAR SPARS BOTTLE PIN AND BODY SIDE ARE DAMAGED (CORROSION C53-100-05-4B).  REMOVED BUSHING FOUND CORROSION OUT OF LIMITS IAW SRM 53-40-1 AND HAD BOEING REPAIR IAW DRAWING 65C36301 AND BOEING AGREEMENT NR 6-1171-TA954.
